# SDR DLM88982632

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 19,144 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, DURING START OF NR 2 ENG, REPORTED TAIL PIPE FIRE AND EGT REACHED 600 DEGREES.  REPLACED ENGINE.
